0
RESEARCH PAPERS

On Fitting With Functional Polynomials

[+] Author and Article Information
J. Zaborsky

Washington University, St. Louis, Mo.

R. H. Flake

University of Texas, Austin, Texas

J. Basic Eng 89(2), 399-405 (Jun 01, 1967) (7 pages) doi:10.1115/1.3609620 History: Received January 19, 1966; Online November 03, 2011

Abstract

A method is introduced for finding a functional polynomial fit of a continuous functional. This method radically reduces the number of measured records required by straightforward techniques for the second-degree approximation.

Copyright © 1967 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In